Paracetamol, also known as Acetaminophen is a medicine used to treat fever and pain. It is used in combination with other drugs to relieve cold.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, A 6-year-old gets itchy rashes on her face and stomach after taking Paracetamol syrup, may be a probable allergy to Paracetamol. We have been giving her Calpol for the past three years. And it is showing these symptoms now. 1. How to make sure that this is Paracetamol allergy or not... Read Full »
Answer: Hello, Welcome to icliniq.com. For allergy, you can give Cetirizine syrup. Paracetamol is one of the safest drugs. It is very rare that Paracetamol causes allergy. And you are also giving Paracetamol for the last three years, and there was no allergy. Generally, allergies increase by repeated expo... Read Full »
Query: Hello doctor, My baby is having a fever. Morning around 8 it was 100. I have given him Crocin. Around 12.30 his temp was 101.3. So I have given him Meftal P. Now (5.30) again the temperature is 100.3. What should I give him now? Crocin or Meftal? What should be the time gap? Read Full »
Answer: Hello, Welcome to icliniq.com. I got your concern. Initially, it looks like a viral fever. Let us wait and watch for the pattern of fever. Yes, for fever, if less than 100 F, do just tap water sponging all over the body. If 100 F to 102 F, give Paracetamol as and when the fever comes with a gap of... Read Full »